# SDR FDEA202403260373

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR ON FUSELAGE STRINGER AT S-56R BETWEEN FR63 AND FR64 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON FUSELAGE STRINGER AT S-56R BETWEEN FR63 AND FR64 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600 SRM53-10-14 FIG.201A. EO 6-5100-7-5000   D7 PT1 WAS COMPLETED,  THE REPAIR WAS CATEGORY "B"   AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100. THE FIRST INSPECTION THRESHOLD WAS   42500FC AFT REPAIR EMBODIMENT. THE REPETITIVE INSPECTION INTERVAL AND METHOD WERE   TBD PER A300-600 SRI 53-10-14-2-003-00
